×

Found 126 Documents (Results 1–100)

100
MathJax

Positivity of Thom polynomials and Schubert calculus. (English) Zbl 1378.14057

Naruse, Hiroshi (ed.) et al., Schubert calculus – Osaka 2012. Proceedings of the 5th Mathematical Society of Japan-Seasonal Institute, MSJ-SI, Osaka, Japan, July 17–27, 2012. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-038-9/hbk). Advanced Studies in Pure Mathematics 71, 419-451 (2016).
PDF BibTeX XML Cite
Full Text: arXiv

Flag measures for convex bodies. (English) Zbl 1277.52003

Ludwig, Monika (ed.) et al., Asymptotic geometric analysis. Proceedings of the fall 2010 Fields Institute thematic program. New York, NY: Springer; Toronto: The Fields Institute for Research in the Mathematical Sciences (ISBN 978-1-4614-6405-1/hbk; 978-1-4614-6406-8/ebook). Fields Institute Communications 68, 145-187 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Vector bundles on complex projective spaces. With an appendix by S. I. Gelfand. Corrected reprint of the 1988 edition. (English) Zbl 1237.14003

Modern Birkhäuser Classics. Basel: Birkhäuser (ISBN 978-3-0348-0150-8/pbk; 978-3-0348-0151-5/ebook). viii, 239 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Extremal unitary local systems on \(\mathbb P^1-{p_1,...,p_s}\). (English) Zbl 1133.14048

Mehta, V. B. (ed.), Algebraic groups and homogeneous spaces. Proceedings of the international colloquium, Mumbai, India, January 6–14, 2004. New Delhi: Narosa Publishing House/Published for the Tata Institute of Fundamental Research (ISBN 978-81-7319-802-1/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 19, 37-64 (2007).
PDF BibTeX XML Cite

Canonical immersions of moduli schemes of vector bundles into Grassmannians. (English) Zbl 0968.14010

Rodríguez, Rubí (ed.) et al., Workshop on abelian varieties and theta functions. Morelia, México, July 8-27, 1996. Proceedings. México: Sociedad Matemática Mexicana. Aportaciones Mat., Investig. 13, 87-95 (1998).
PDF BibTeX XML Cite

Infinite Grassmannians and moduli spaces of \(G\)-bundles. (English) Zbl 0884.14021

Narasimhan, M. S. (ed.), Vector bundles on curves – new directions. Lectures given at the 3rd session of the Centro Internazionale Matematico Estivo (CIME) held in Cetraro (Cosenza), Italy, June 19–27, 1995. Berlin: Springer. Lect. Notes Math. 1649, 1-49 (1997).
MSC:  14K25 17B67 14D20
PDF BibTeX XML Cite
Full Text: arXiv

Holomorphic line bundles over Hilbert flag varieties. (English) Zbl 0837.22012

Haboush, William J. (ed.) et al., Algebraic groups and their generalizations: quantum and infinite-dimensional methods. Summer Research Institute on algebraic groups and their generalizations, July 6-26, 1991, Pennsylvania State University, University Park, PA, USA. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 56, Pt. 2, 349-375 (1994).
MSC:  22E65 22E35 14M15 35Q58 43A80 17B65
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software